I am a newbie to the forum as 3 days ago I was diagnosed with Hughes Syndrome after having a bilateral PE last year (seven delightful clots found in my lungs) which came out of the blue. Whilst recovering from the PE I was on warfarin for 6 months and stopped last Oct so the Hematologist could test for sticky blood, as I was 37 years old and no history of clots or recent long haul flights. Only just got the results as I was only given a routine appointment to return afterwards, so back on the warfarin.
The question I have is that I am a marathon runner and even ventured in to 100km Ultra races and get what I thought was the usual runners fatigue during training which required me to have a post long run nap on a Saturday afternoon. Since being diagnosed with Hughes and discovering that fatigue is one of the symptoms, I am wondering if warfarin will help reduce the fatigue?
I am in the middle of marathon training again and will love to be able to run a marathon for The Hughes Foundation to aid their work.
Many thanks in advance